# SDR DL76G011221

- Difficulty date: July 24, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 20,593 hours, 4,753 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4058650931
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTS FMC CDU WENT BLANK.  REPLACED CDU.  FMS OPS CHECKS OK.
